JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/9184

Title: Online Uniformity of Integer Points on a Line
Authors: Asano, Tetsuo
Keywords: Algorithm
Issue Date: 2008-09-10
Publisher: Elsevier
Magazine name: information Processing Letters
Volume: 109
Number: 1
Start page: 57
End page: 60
DOI: 10.1016/j.ipl.2008.09.008
Abstract: This Letter presents algorithms for computing a uniform sequence of n integer points in a given interval [0,m] where m and n are integers such that m>n>0. The uniformity of a point set is measured by the ratio of the minimum gap over the maximum gap. We prove that we can insert n integral points one by one into the interval [0,m] while keeping the uniformity of the point set at least 1/2. If we require uniformity strictly greater than 1/2, such a sequence does not always exist, but we can prove a tight upper bound on the length of the sequence for given values of n and m.
Rights: NOTICE: This is the author’s version of a work accepted for publication by Elsevier. Changes resulting from the publishing process, including peer review, editing, corrections, structural formatting and other quality control mechanisms, may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Tetsuo Asano, information Processing Letters, 109(1), 2008, 57-60, http://dx.doi.org/10.1016/j.ipl.2008.09.008
URI: http://hdl.handle.net/10119/9184
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
14490.pdf200KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology